MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521); Restenosis (4576)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis and leg pain/claudication/cramping are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6)2 022, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 80 mm stent was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to sfa distal third in the left leg.A retrograde approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2023.It was reported as not related to the device or procedure but due to a worsening pre-existing condition.It was also reported as target lesion-related.The patient was reported as having a recurrence of claudication status post-left sfa revascularisation and common femoral artery (cfa) endarterectomy.The patient previously experienced an improvement in his symptoms but at his last clinic visit reported that the claudication had returned.Imaging demonstrated worsening left lower extremity (lle) multilevel flow-limiting arterial disease with claudication present with exercise ankle-brachial indexes (abis).Mild improvement in symptoms with the use of cilostazol which was previously not helping.He will continue with robust risk factor modification.It was also reported that the patient had chronic venous insufficiency which was present at baseline/enrolment.The patient had two varithena treatments to the lle.The patient had recurrent lle cramping that interfered with the patient's sleep.Imaging demonstrated known significant deep vein insufficiency as well as insufficiency in the anterior calf varicosity of the native great saphenous vein (gsv) and the remaining patent aspect of the left small saphenous vein (ssv).Considering the patient's deep vein involvement it was described as likely that he will continue to have issues with the lle including recurrent refluxing varicosities.The restenosis event was treated on (b)(6) 2023 and involved a surgical graft/bypass.It was reported as not being a target lesion/vessel revascularisation (tlr/tvr).The segment bypassed has not been reported.The outcome has been reported as resolved/recovered.Veryan reviewed this event on 15-apr-24 and considered it possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key19305586
Report Number3011632150-2024-00025
Device Sequence Number6590259
Product Code NIP
UDI-Device Identifier05391526850435
UDI-Public(01)05391526850435(17)230819(11)220118(10)0000129503
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Catalogue Number142122-07
Device Lot Number0000129503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CILOSTAZOL (PLETAL); CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite